Research Repository

New Grüss’ type inequalities for functions of bounded variation and applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) New Grüss’ type inequalities for functions of bounded variation and applications. Applied Mathematics Letters, 25 (10). pp. 1475-1479. ISSN 0893-9659

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25542, Čebyševfunctional, Grüss’inequality, Čebyšev’sinequality, selfadjointoperators, spectral representation
Subjects: FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Yimin Zeng
Date Deposited: 21 Jan 2014 23:10
Last Modified: 20 Aug 2019 05:02
URI: http://vuir.vu.edu.au/id/eprint/23408
DOI: https://doi.org/10.1016/j.aml.2011.12.027
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar